My doctor started me on lo loestrin fe about 7

Patient : My doctor started me on lo loestrin fe about 7 days ago when my period began. My period normally lasts about a week. My flow starts to get much lighter by the 3rd-4th day and it was getting heavier. I stopped taking the birth control yesterday in hopes my period would begin to slow down. Also I am a smoker with a family history of heart disease and I don't want to be worried about any side effects or problems. When will the bleeding end? Will it just remain heavier and for a while? I only took 5 days worth.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take Lo Loestrin Fe birth control. Took my Wednesday pill (from the final row). And I was supposed to take my Frida...

Q: Husband is 43 years old and has been on prograf and cellcept for last 7 years due to heart transplant. Levels of prog...

Q: I have an unstable spondylolisthesis. Over the last year and a half I have been hitting the bottle pretty hard to de...

Q: I had a PET scan and the results are in but my doctor is on vacation. Can you help?

Q: Two weeks ago I have a large ulcer on my right tonsil, it has since healed and can no longer be seen. I religiously r...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews